American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60J60) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 60 found      Go to page: 1 2

[31] G. Wolansky. Stochastic perturbations to conservative dynamical systems on the plane. II. Recurrency conditions . Trans. Amer. Math. Soc. 309 (1988) 641-657. MR 961605.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] G. Wolansky. Stochastic perturbations to conservative dynamical systems on the plane. I. Convergence of invariant distributions . Trans. Amer. Math. Soc. 309 (1988) 621-639. MR 961604.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] M. Cranston, E. Fabes and Z. Zhao. Conditional gauge and potential theory for the Schr\"odinger operator . Trans. Amer. Math. Soc. 307 (1988) 171-194. MR 936811.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Edwin A. Perkins. A space-time property of a class of measure-valued branching diffusions . Trans. Amer. Math. Soc. 305 (1988) 743-795. MR 924777.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Mark I. Freidlin. Random perturbations of reaction-diffusion equations: the quasideterministic approximation . Trans. Amer. Math. Soc. 305 (1988) 665-697. MR 924775.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Kanji Ichihara. Explosion problems for symmetric diffusion processes . Trans. Amer. Math. Soc. 298 (1986) 515-536. MR 860378.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Martin T. Barlow and Edwin A. Perkins. Brownian motion at a slow point . Trans. Amer. Math. Soc. 296 (1986) 741-775. MR 846605.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Pei Hsu. On excursions of reflecting Brownian motion . Trans. Amer. Math. Soc. 296 (1986) 239-264. MR 837810.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] R. Dante DeBlassie. $L\sp p$ inequalities for stopping times of diffusions . Trans. Amer. Math. Soc. 295 (1986) 765-782. MR 833708.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] J. R. Norris, L. C. G. Rogers and David Williams. Brownian motions of ellipsoids . Trans. Amer. Math. Soc. 294 (1986) 757-765. MR 825735.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] J. R. Baxter, R. V. Chacon and N. C. Jain. Weak limits of stopped diffusions . Trans. Amer. Math. Soc. 293 (1986) 767-792. MR 816325.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] R. J. Williams. Brownian motion with polar drift . Trans. Amer. Math. Soc. 292 (1985) 225-246. MR 805961.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] M. I. Freidlin. Erratum to: ``On wave fronts propagation in multicomponent media'' [Trans. Amer. Math. Soc. {\bf 276} (1983), no. 1, 181--191; MR0684501 (84a:35027)] . Trans. Amer. Math. Soc. 289 (1985) 429. MR 779074.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Kazuo Amano. Stochastic representation and singularities of solutions of second order equations with semidefinite characteristic form . Trans. Amer. Math. Soc. 286 (1984) 295-312. MR 756041.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Marc A. Berger. Central limit theorem for products of random matrices . Trans. Amer. Math. Soc. 285 (1984) 777-803. MR 752503.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] José-Luis Menaldi and Maurice Robin. On some cheap control problems for diffusion processes . Trans. Amer. Math. Soc. 278 (1983) 771-802. MR 701523.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] M. I. Freĭdlin. On wave fronts propagation in multicomponent media . Trans. Amer. Math. Soc. 276 (1983) 181-191. MR 684501.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Richard Bass. Markov processes with Lipschitz semigroups . Trans. Amer. Math. Soc. 267 (1981) 307-320. MR 621990.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Kazuo Amano. Maximum principles for degenerate elliptic-parabolic equations with Venttsel's boundary condition . Trans. Amer. Math. Soc. 263 (1981) 377-396. MR 594415.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Walter Vasilsky. A probabilistic approach to a boundary layer problem . Trans. Amer. Math. Soc. 235 (1978) 375-385. MR 0461686.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Richard S. Ellis. Chapman-Enskog-Hilbert expansion for the Ornstein-Uhlenbeck process and the approximation of Brownian motion . Trans. Amer. Math. Soc. 199 (1974) 65-74. MR 0353469.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Avner Friedman. Nonattainability of a set by a diffusion process . Trans. Amer. Math. Soc. 197 (1974) 245-271. MR 0346903.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] Steven Orey. Conditions for the absolute continuity of two diffusions . Trans. Amer. Math. Soc. 193 (1974) 413-426. MR 0370794.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Avner Friedman and Mark A. Pinsky. Asymptotic stability and spiraling properties for solutions of stochastic equations . Trans. Amer. Math. Soc. 186 (1973) 331-358. MR 0329031.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] Avner Friedman. Wandering out to infinity of diffusion processes . Trans. Amer. Math. Soc. 184 (1973) 185-203. MR 0341631.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] Daniel B. Kotlow. A free boundary problem connected with the optimal stopping problem for diffusion processes . Trans. Amer. Math. Soc. 184 (1973) 457-478. MR 0365729.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] Tze Leung Lai. Space-time processes, parabolic functions and one-dimensional diffusions . Trans. Amer. Math. Soc. 175 (1973) 409-438. MR 0334337.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] Avner Friedman. Limit behavior of solutions of stochastic differential equations . Trans. Amer. Math. Soc. 170 (1972) 359-384. MR 0378118.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] Hui Hsiung Kuo. Diffusion and Brownian motion on infinite-dimensional manifolds . Trans. Amer. Math. Soc. 169 (1972) 439-459. MR 0309206.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] Mark A. Pinsky. Stochastic integral representation of multiplicative operator functionals of a Wiener process . Trans. Amer. Math. Soc. 167 (1972) 89-104. MR 0295433.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 60 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia